Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 261, NWS St. Louis, MO

September 3, 2008Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Sep 3, 2008, 10:06 PM CDT for Cole County, Missouri. It took effect at Sep 4, 2008, 5:37 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Sep 3, 2008, 10:06 PM CDT (03:06 UTC)
In effect from
Sep 4, 2008, 5:37 AM CDT
Expired
Sep 7, 2008, 6:37 AM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Flood severity
Major

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 28.04 ft at Sep 6, 2008, 1:00 AM CDT.

actionminormoderatemajor102009/0409/0509/0609/0709/08
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 040306
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CDT WED SEP 03 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY

  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL CONTINUING IN
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TOMONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-050306-
/O.NEW.KLSX.FL.W.0261.080904T1037Z-080907T0244Z/
/JCMM7.3.ER.080904T1037Z.080905T0600Z.080906T0244Z.NO/
1006 PM CDT WED SEP 03 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:30 PM WEDNESDAY THE STAGE WAS 2.5 FEET. 
* MAJOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 29.0 FEET FRIDAY MORNING. 
* IMPACT...AT 29.0 FEET...MAJOR FLOODING BEGINS.


$$

MOC151-050305-
/O.NEW.KLSX.FL.W.0262.080904T1621Z-080906T0527Z/
/WPHM7.1.ER.080904T1621Z.080905T0000Z.080905T0527Z.NO/
1006 PM CDT WED SEP 03 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MARIES RIVER NEAR WESTPHALIA.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 0.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 12.0 FEET TOMORROW EVENING. 


$$

MOC151-050305-
/O.NEW.KLSX.FL.W.0263.080905T0949Z-080908T0152Z/
/RIFM7.1.ER.080905T0949Z.080906T0600Z.080907T0152Z.NO/
1006 PM CDT WED SEP 03 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GASCONADE RIVER NEAR RICH FOUNTAIN.
* UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM WEDNESDAY THE STAGE WAS 2.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 23.0 FEET BY EARLY SATURDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/04  09/05  09/06  09/07  09/08

MOREAU RIVER
  JEFFERSON CITY   17    2.5      19.4   28.7    7.5    2.8    2.2

MARIES RIVER
  WESTPHALIA       10    0.7       6.0    7.2    2.7    1.6    1.4

GASCONADE RIVER
  RICH FOUNTAIN    20    2.7       6.3   21.2   22.6   17.6   11.0
12 follow-up statements
000 
WGUS83 KLSX 041152
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
652 AM CDT THU SEP 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1.5 to 4.5 INCHES OF PRECIPITATION
THE PAST 36 HOURS AND 0.75 to 1.25 INCHES FORECAST IN THE NEXT 12
HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-051151-
/O.EXT.KLSX.FL.W.0263.080906T0600Z-080907T0600Z/
/RIFM7.1.ER.080906T0600Z.080906T0600Z.080906T0600Z.NO/
652 AM CDT THU SEP 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER NEAR RICH FOUNTAIN
* FROM FRIDAY EVENING TO SATURDAY MORNING.
* AT 6:15 AM THURSDAY THE STAGE WAS 2.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE FRIDAY 
  NIGHT.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$
MOC051-051152-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080907T0345Z/
/JCMM7.2.ER.080904T1243Z.080905T1200Z.080906T0345Z.NO/
652 AM CDT THU SEP 04 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING.
* AT 5:30 AM THURSDAY THE STAGE WAS 6.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  TODAY...CREST NEAR 28.5 FEET SATURDAY MORNING AND SHOULD FALL 
  BELOW FLOOD STAGE BY FRIDAY NIGHT.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 29.0 FEET...MAJOR FLOODING BEGINS.

$$

MOC151-051151-
/O.EXT.KLSX.FL.W.0262.080905T0000Z-080906T0000Z/
/WPHM7.1.ER.080905T0000Z.080905T0000Z.080905T0000Z.NO/
652 AM CDT THU SEP 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* FROM THIS AFTERNOON TO LATE THIS EVENING.
* AT 6:25 AM THURSDAY THE STAGE WAS 1.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE THIS 
  EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/05  09/06  09/07  09/08  09/09

MOREAU RIVER
  JEFFERSON CITY   17    6.4      28.5    8.4    3.1    2.4       

MARIES RIVER
  WESTPHALIA       10    1.0       6.9    2.8    2.0    1.8       

GASCONADE RIVER
  RICH FOUNTAIN    20    2.8      16.3   19.8   13.5    7.5
000 
WGUS83 KLSX 041334
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
834 AM CDT THU SEP 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND UPWARDS TO 1 INCH FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-051334-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080906T2236Z/
/JCMM7.1.ER.080904T1751Z.080905T0600Z.080905T2236Z.NO/
834 AM CDT THU SEP 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 9.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CREST
  NEAR 23.0 FEET BY AFTER MIDNIGHT FRIDAY. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/05  09/06  09/07  09/08  09/09

MOREAU RIVER
  JEFFERSON CITY   17    9.4      23.0    6.0    2.7    2.2    2.2
000 
WGUS83 KLSX 050051
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CDT THU SEP 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS BASED ON RAINFALL AMOUNTS UP TO 4.0 INCHES
IN THE PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-060051-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080906T2333Z/
/JCMM7.1.ER.080904T1634Z.080905T1200Z.080905T2333Z.NO/
751 PM CDT THU SEP 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM THURSDAY THE STAGE WAS 20.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 22.0 FEET TOMORROW MORNING
  AND FALL BELOW FLOOD STAGE TOMORROW EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/05  09/06  09/07  09/08  09/09

MOREAU RIVER
  JEFFERSON CITY   17   20.2      22.0    6.5    2.7    2.2    2.2
000 
WGUS43 KLSX 051245
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
744 AM CDT FRI SEP 05 2008

...OBSERVED FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVER IN MISSOURI...

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVER IN MISSOURI...

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY

.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-061244-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080907T1818Z/
/JCMM7.2.ER.080904T1634Z.080905T1800Z.080906T1818Z.NO/
744 AM CDT FRI SEP 05 2008

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* AT  6:30 AM FRIDAY THE STAGE WAS 25.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 25.4 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/06  09/07  09/08  09/09  09/10

MOREAU RIVER
  JEFFERSON CITY   17   25.0      22.0    2.8    2.2    2.2    2.2
000 
WGUS83 KLSX 051418
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
918 AM CDT FRI SEP 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY RAIN EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-061418-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080907T1422Z/
/JCMM7.2.ER.080904T1634Z.080905T1800Z.080906T1422Z.NO/
918 AM CDT FRI SEP 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* AT  8:30 AM FRIDAY THE STAGE WAS 25.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 26.4 FEET BY THIS
  AFTERNOON. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/06  09/07  09/08  09/09  09/10

MOREAU RIVER
  JEFFERSON CITY   17   25.8      18.7    3.9    2.3    2.2    2.2
000 
WGUS83 KLSX 051558
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 AM CDT FRI SEP 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY PRECIPITATION EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-061557-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080907T1447Z/
/JCMM7.2.ER.080904T1634Z.080905T1800Z.080906T1447Z.NO/
1057 AM CDT FRI SEP 05 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 10:30 AM FRIDAY THE STAGE WAS 26.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY LATE 
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/06  09/07  09/08  09/09  09/10

MOREAU RIVER
  JEFFERSON CITY   17   26.5      19.0    3.9    2.3    2.2    2.2
000 
WGUS83 KLSX 052348
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CDT FRI SEP 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
     MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-062348-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080907T1502Z/
/JCMM7.2.ER.080904T1634Z.080906T0000Z.080906T1502Z.NO/
648 PM CDT FRI SEP 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING.
* AT 5:30 PM FRIDAY THE STAGE WAS 27.7 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 27.8 FEET THIS EVENING
  AND THEN FALL BELOW FLOOD STAGE SATURDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/06  09/07  09/08  09/09  09/10

MOREAU RIVER
  JEFFERSON CITY   17   27.7      21.0    2.6    2.3    2.2    2.2
000 
WGUS83 KLSX 061205
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT SAT SEP 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY PRECIPITATION EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-071204-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080908T0907Z/
/JCMM7.2.ER.080904T1634Z.080906T0445Z.080907T0907Z.NO/
704 AM CDT SAT SEP 06 2008

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* AT  6:30 AM SATURDAY THE STAGE WAS 27.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/07  09/08  09/09  09/10  09/11

MOREAU RIVER
  JEFFERSON CITY   17   27.5      13.4    2.3    2.2    2.2    2.1
000 
WGUS83 KLSX 061520
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 AM CDT SAT SEP 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY PRECIPITATION EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-071519-
/O.CON.KLSX.FL.W.0261.000000T0000Z-080908T0907Z/
/JCMM7.2.ER.080904T1634Z.080906T0445Z.080907T0907Z.NO/
1019 AM CDT SAT SEP 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* AT  9:30 AM SATURDAY THE STAGE WAS 26.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/07  09/08  09/09  09/10  09/11

MOREAU RIVER
  JEFFERSON CITY   17   26.8      13.4    2.3    2.2    2.2    2.1
000 
WGUS83 KLSX 061825
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
124 PM CDT SAT SEP 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY PRECIPITATION EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-071824-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080908T0304Z/
/JCMM7.2.ER.080904T1634Z.080906T0445Z.080907T0304Z.NO/
124 PM CDT SAT SEP 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* AT 12:30 PM SATURDAY THE STAGE WAS 25.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/07  09/08  09/09  09/10  09/11

MOREAU RIVER
  JEFFERSON CITY   17   25.5       6.8    2.3    2.2    2.2    2.1
000 
WGUS83 KLSX 070142
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT SAT SEP 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

    MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-080142-
/O.EXT.KLSX.FL.W.0261.000000T0000Z-080908T0252Z/
/JCMM7.2.ER.080904T1634Z.080906T0445Z.080907T0252Z.NO/
842 PM CDT SAT SEP 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY MORNING.
* AT 7:30 PM SATURDAY THE STAGE WAS 20.0 FEET. 
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/07  09/08  09/09  09/10  09/11

MOREAU RIVER
  JEFFERSON CITY   17   20.0       6.8    2.3    2.2    2.2    2.1
000 
WGUS83 KLSX 071137
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
636 AM CDT SUN SEP 07 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-071206-
/O.CAN.KLSX.FL.W.0261.000000T0000Z-080908T0252Z/
/JCMM7.2.ER.080904T1634Z.080906T0445Z.080907T0242Z.NO/
636 AM CDT SUN SEP 07 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 5:30 AM SUNDAY THE STAGE WAS 5.9 FEET. 
* FELL BELOW FLOOD STAGE AT 9:42 PM SATURDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.3 FEET BY MONDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/08  09/09  09/10  09/11  09/12

MOREAU RIVER
  JEFFERSON CITY   17    5.9       2.3    2.2    2.2    2.1    2.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 3, 7:03 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Sep 3, 7:03 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT WED SEP 3 2008

.DISCUSSION...
/200 PM CDT WED SEP 3 2008/
REMNANTS OF HURRICANE GUSTAV WILL TRAVERSE ACROSS THE FORECAST AREA
DURING THE NEXT 24 HOURS WITH RAIN AND A FEW EMBEDDED THUNDERSTORMS.
EFFICIENT TROPICAL RAINFALL SHOULD YIELD IMPRESSIVE STORM TOTALS.
THE AXIS OF HEAVIEST RAINFALL IS LIKELY TO BE FROM THE OZARKS OF
MISSOURI TO WEST CENTRAL ILLINOIS...LYING JUST WEST OF THE ST. LOUIS
METROPOLITAN AREA.

I HAVE TO TIP MY HAT TO THE ECWMF FROM 7 DAYS AGO...WHICH NAILED
GUSTAVS TRACK DIRECTLY ACROSS THE CWA ALONG THE STALLED FRONTAL
BOUNDARY.

SHORTWAVE MOVING ACROSS THE NORTHERN PLAINS WILL QUICKLY LIFT GUSTAV
NORTHEAST AND OUT OF THE AREA BY TOMMOROW EVENING. HIGH PRESSURE
WILL TEMPORARILY BUILD ACROSS THE MID-MISSISSIPPI RIVER VALLEY IN
ITS WAKE. WILL KEEP THE FORECAST DRY FOR THE UPCOMING WEEKEND AT
THIS TIME...BUT ANOTHER SHORTWAVE/COLD FRONT IS PROGGED TO MOVE
ACROSS THE FORECAST AREA ON SATURDAY...WHICH MAY EVENTUALLY LEAD TO
POPS BEING INTRODUCED.

A BETTER CHANCE OF RAINFALL WILL ARRIVE SUNDAY NIGHT AND MONDAY AS A
STRONGER SHORTWAVE TROF/COLD FRONT WILL MOVE ACROSS THE FORECAST
AREA. HAVE INCREASED POPS AND CUT BACK TEMPERATURES ON MONDAY WITH
EXPECTED CLOUD COVER AND RAINFALL. A COOL CANADIAN AIRMASS THEN
BUILDS SOUTH ACROSS THE REGION TO ROUND OUT THE REST OF THE EXTENDED
FORECAST. HAVE TRIMMED TEMPERATURES BACK AS GMOS/HPC GUIDANCE HAVE
BEEN TOO WARM LATELY WITH SIMILAR WEATHER REGIMES.

CVKING

&&

.AVIATION...
/644 PM CDT WED SEP 3 2008/
FOR THE 00Z TAFS...RAIN SHIELD FM REMNANTS OF GUSTAV...CURRENTLY
CNTRD OVER SWRN AR...HAS MADE IT INTO COU...BUT IS STILL W OF UIN
AND W AND S OF STL/SUS ATTM. AS GUSTAV MOVES N-NEWD THRU WRN AR
AND THE ATMOSPHERIC COLUMN CONTS TO SATURATE OVER UIN...STL AND
SUS RAIN SHOULD BGN LTR THIS EVNG. THE RAIN WILL BCM HEAVIER AND
MORE PERSISTENT LT TGT INTO THU MRNG AS GUSTAV MOVES INTO SWRN MO
BY 12Z THU. THE CEILING HGT SHOULD LWR TO ARND 500 FT IN UIN...STL
AND SUS LT TGT WITH VSBYS IN MODERATE RAIN FALLING TO ARND 3SM AT
THE TAF SITES. N-NELY SFC WNDS WILL GRADUALLY VEER ARND TO A
E-NELY DIRECTION BY THU MRNG IN UIN AND COU AND TO A E-SELY
DIRECTION IN STL/SUS THU MRNG. THE RAIN SHOULD TAPER OFF IN COU BY
LT THU AFTN AS THE LOW CNTR MOVES NE OF COU.

GKS

&&

.CLIMATE...

RECORD LOW MAXIMUM TEMPERATURES

                9/3            9/4
COLUMBIA      62(1974)       65(1974)
ST. LOUIS     64(1891)       68(1974)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
     PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS
     CITY-WARREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-MONTGOMERY IL-PIKE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Sep 3, 2:55 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT WED SEP 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
255 PM CDT WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD HEAVY RAIN WILL MOVE INTO THE AREA TONIGHT AS THE
REMNANTS OF HURRICANE GUSTAV MOVE NORTHEAST ALONG A STATIONARY
FRONT. SMALL RIVERS AND STREAMS COULD EXPERIENCE FLASH FLOODING
DUE TO THIS HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DEEP TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF HURRICANE
GUSTAV WILL CONTINUE TO MOVE ACROSS THE AREA ON THURSDAY. HEAVY
RAINFALL IS EXPECTED TO CONTINUE WITH STORM TOTAL RAINFALL BETWEEN
2 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS. FLASH FLOODING ON
SMALL RIVERS AND STREAMS IS POSSIBLE.

THERE IS CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS OVER AN INCH TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 10:06 PM CDTRiver Flood WarningLSXOsage21 hr
Sep 3, 10:06 PM CDTRiver Flood WarningLSXOsage11 hr
Sep 4, 5:27 AM CDTAreal Flood WarningLSXReynolds8 hr
Sep 4, 12:51 PM CDTAreal Flood WarningLSXPike, Ralls6 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.